Share This Article:

Some New Estimators of Integrated Volatility

Full-Text HTML XML Download Download as PDF (Size:116KB) PP. 74-80
DOI: 10.4236/ojs.2011.12008    4,304 Downloads   7,396 Views Citations
Author(s)

ABSTRACT

We develop higher order accurate estimators of integrated volatility in a stochastic volatility models by using kernel smoothing method and using different weights to kernels. The weights have some relationship to moment problem. As the bandwidth of the kernel vanishes, an estimator of the instantaneous stochastic volatility is obtained. We also develop some new estimators based on smoothing splines.

Cite this paper

J. Bishwal, "Some New Estimators of Integrated Volatility," Open Journal of Statistics, Vol. 1 No. 2, 2011, pp. 74-80. doi: 10.4236/ojs.2011.12008.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.